Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Is headache a Klonopin withdrawal symptom?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2008
Answered : 1984 Questions
Question
Hi Dr. Ive been off klonopin for 7 days after taking about .5 mgs for 90 days. Im also off viibyrd now for 20 days after taking 40 mgs for 4 weeks. I have off and on chils throat neck and jaw tightness and a headache. Also off and on gastro and stomach ache along with testical irritation. No fever or vomiting. Is this withdrawl? Thanks for asking about me Doctor.
Mon, 11 Jun 2018 in General Health
 
 
Answered by Dr. Shubham Mehta 6 hours later
Brief Answer:
Withdrawal vs anxiety.

Detailed Answer:
Hello dear,
I have gone through your query and understand your concerns.

Basically, the symptoms of withdrawal and anxiety per se, are overlapping.
And secondly, the withdrawal symptoms of klonopin and antidepressants (viibryd in your case) may persist for hoti 4 weeks.

Your symptoms of chills, jaw tightness, headache and gastric irritation could all be due to either anxiety or drug withdrawal, as I mentioned earlier.

In my opinion, you should wait for another week or so and observe your symptoms. The severity of symptoms should decrease further, if these are due to withdrawal of drugs.

Testicular irritation is not a common withdrawal symptom. If persistent, then I would advice a scrotal ultrasound.

Keep monitoring your blood pressure. Drink adequate amount of fluids. Avoid tea, coffee and spicy foods. Take ibuprofen sos for headache.

Hope this helps.
Feel free to ask further.
Wish you good health.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor